# SDR IPXA2025052811205

- Difficulty date: May 28, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 40,403 hours, 23,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 20131A
- Part serial: 118504
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY IAW B757 AMM 33-51-07. OPS CHECK GOOD.
